MAUDE Adverse Event Report: COOK INCORPORATED SAVARY; DILATOR, ESOPHAGEAL

COOK INCORPORATED SAVARY; DILATOR, ESOPHAGEAL
Model Number G22678
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the savary cleaning brush fell off while i was cleaning the savary.

Brand Name
SAVARY
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key11964992
Report Number11964992
Device Sequence Number3193996
Product Code KNQ
UDI-Device Identifier00827002226784
UDI-Public(01)00827002226784
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/25/2021
Report Date (Section F) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG22678
Device Catalogue NumberSCB-1-S
Device Lot NumberW443987
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/25/2021